# SDR CA010703026

- Difficulty date: June 14, 2001
- Submitted: July 5, 2001
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 6,848 hours
- Engine: Lyc TIO540J2BD
- System (JASC): 2730 · Elevator Control System
- Part: Spring
- Part number: 71056003
- Condition: Broken
- Location: Elevator
- Part time: 632 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

(CAN) AFTER LANDING, THE PILOT NOTED UNUSUALY LIGHT ELEVATOR.UPON SHUTDOWN, THE ELEVATOR WAS INSPECTED AND IT WAS NOTED THAT THE SPRING WAS BROKEN. UPON INSPECTION OF RECORDS, THE PART WAS FOUND TO HAVE 632HOURS SINCE REPLACEMENT AS PER AWD 98-08-18. THE PART HAS BEEN RETAINED IF FUTURE INSPECTION IS REQUIRED.
